Google Scholar: cites
On the unit-1-stable rank of rings of analytic functions
Carmona Domènech, Joan Josep (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Cufí Sobregrau, Julià, 1945- (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Menal Brufal, Pere, 1951-1991 (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1992
Resum: In this paper we prove a general result for the ring H(U) of the analytic functions on an open set U in the complex plane which implies that H(U) has not unit-1-stable rank and that has some other interesting consequences. We prove also that in H(U) there is no totally reducible elements different from the zero function.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 439-447, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37710
DOI: 10.5565/PUBLMAT_362A92_08


9 p, 246.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2021-12-12



   Favorit i Compartir